Jump to content

Keppra


Recommended Posts

Hi all,

I've being posted here a bit recently as I really need support. My drug use is very minimal, smoked some weed over 10 years ago but nothing since.

3 years ago I started taking Keppra as my visuals had become troublesome, and it knocked them out to the point that I never noticed them. I haven't used any drugs since 2005, and that was only weed too, and infrequently.

2 months ago however my symptoms just became insane. I mean unbearable. I haven't relaxed in 2 months, it's hell basically. VS is by far the worst, it now covers everything, even in bright light.

Could the Keppra have stopped working? I need to speak to a dr but I just need some advice/support. Any chance things will get better from going off the med? I take 750 mg x 2.

Thanks in advance :-)

Link to comment
Share on other sites

It is hard to know, just have to try things.  If you decide to reduce Keppra (or anything), just go slow ... like reduce your morning pill to 1/2.

 

Besides VS, what other symptoms do you have?

 

Can you think of ANYTHING that happened 2 months ago that might have triggered this flareup?

 

 

Check out your thread on Visual Snow http://hppdonline.com/index.php?/topic/5094-visual-snow/  Also the TC thread http://hppdonline.com/index.php?/topic/5027-thiamine-cocarboxylase/   It might be worth your trying the product listed.

Link to comment
Share on other sites

I have everything I guess...

VS over everything

Severe light sensitivity

Trails

Floaters

BFEP, over everything, not just the sky

Awful double vision

Every second of my life is unbearable, I simply cannot cope. And I've never even taken psychedelic drugs!

No idea what could have made this worse, no idea at all. Do visusl symptoms progress just for no reason?

Many thanks, pretty desperate right now.

Link to comment
Share on other sites

I have everything I guess...

VS over everything

Severe light sensitivity

Trails

Floaters

BFEP, over everything, not just the sky

Awful double vision

Every second of my life is unbearable, I simply cannot cope. And I've never even taken psychedelic drugs!

No idea what could have made this worse, no idea at all. Do visusl symptoms progress just for no reason?

Many thanks, pretty desperate right now.

 

What you post and ask is common.  In the end there is a reason, it just isn't known yet.

 

But here is an idea ... post #25 in the TC thread http://hppdonline.com/index.php?/topic/5027-thiamine-cocarboxylase/page-2#entry32082

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.